# SDR AALA202409161037

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 38,546 hours, 16,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT PUSH TO TEST IS RED. REMOVE AND REPLACED AFT RIGHT FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
